Medicine Problem

Nyu-chan
By Nyu-chan Latest Reply 2013-10-01 12:31:46 -0500
Started 2013-09-26 19:58:51 -0500

Do any of you guys know a medicine called Januvia? My doctor has put me on it where it can lower my blood sugar, but it is not really working. It is elevating it. Tonight, it was 300. If any of you take/took it, what was/is your way of handling it? I did email my doctor to tell her about it.


4 replies

LauraS
LauraS 2013-10-01 12:31:46 -0500 Report

Hi had the same problem but I was on Janumet which is just januvia and metformin together. My sugar went high and stayed there. Now I'm having really high morning levels and I'm on 10mg of glipizide twice a day along with 1000mg metformin twice a day. My sugar is all whacked out and I don't know what to do. I think it was the stupid janumet (or however you spell it).

long island girl
long island girl 2013-09-27 04:47:55 -0500 Report

I am on it my sugars range low to high I also take other meds. I heard it could cause pancreatic cancer I was worried because that's what my mom died of. I told my dr. He said I had to stay on it and that most meds being on it for a long time has higher risk of side affects. I would discuss with your dr maybe a different medication,

kimfing
kimfing 2013-09-26 20:17:00 -0500 Report

What did you have to eat today?

Nyu-chan
Nyu-chan 2013-09-26 21:58:04 -0500 Report

I had pizza for supper, but then I had this pretty scary feeling that my throat was gonna close in on me. I had pain in my chest, and I had like a little chill in my spine. It felt like my skin was crawling. I am drinking water. Sugar free flavoured water.

Next Discussion: Januvia Experience »